# SDR GTIA2025101639133

- Difficulty date: October 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N976NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11276
- Aircraft time: 9,227 hours, 4,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 FLASHLIGHT INOPERATIVE.   R & R THE FLASHLIGHT IAW NKS DRAWING A320 EMER EQUIP. THIS CLEARS DMI, MOC NOTIFIED PLACARD REMOVED
